# SDR GTIA1000176

- Difficulty date: December 14, 2010
- Submitted: December 16, 2010
- Operation: Air carrier
- Aircraft: N526NK
- Make and model: Airbus A319-132
- Aircraft serial: 2963
- Aircraft time: 15,794 hours, 7,752 cycles
- Engine: Iae V2524A5
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D5347219620000
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX CABIN, UPPER REAR FUSELAGE, AFT SERVICE AREA FROM STA 2986 +Y160.5 FLOOR STRUCTURE BEAM CORRODED. (BEAM PN: D5347219620000) NOTE: THE CORROSION REQUIRES A MAJOR REPAIR.
